# SDR 2008UALA06010

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 35,829 hours, 10,135 cycles
- Engine: Pwa PW4056
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NOSE COWL DAMAGED BY RAMP LD-2 CONTAINER.  REPLACED NOSE COWL.
